# SDR UIEA2025122701359

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 86,035 hours, 17,019 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT NEAR RH CB PANEL TAPE IS LOOSE & 1 LATCH WILL NOT CLOSE.  INSTALLED TAMPER TAPE ON FWD ELT IAW AMM 25-61-05-200-801. NO DEFECTS NOTED.
